Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/33305
DC FieldValueLanguage
dc.contributor.authorSgarro, Andreait
dc.contributor.authorFranzoi, Laurait
dc.date.accessioned2021-12-23T09:44:21Z-
dc.date.available2021-12-23T09:44:21Z-
dc.date.issued2021-
dc.identifier.citationAndrea Sgarro, Laura Franzoi, "Possibility distribution calculus and the arithmetic of fuzzy numbers" in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.53 (2021)", EUT Edizioni Università di Trieste, Trieste, 2021. pp.it
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/33305-
dc.description.abstractBased on possibility theory and multi-valued logic and taking inspiration from the seminal work in probability theory by A. N. Kolmogorov, we aim at laying a hopefully equally sound foundation for fuzzy arithmetic. A possibilistic interpretation of fuzzy arithmetic has long been known even without taking it to its full consequences: to achieve this aim, in this paper we stress the basic role of the two limit-cases of possibilistic interactivity, namely deterministic equality versus non-interactivity, thus getting rid of weak points which have ridden more traditional approaches to fuzzy arithmetic. Both complete and incomplete arithmetic are covered.it
dc.language.isoenit
dc.publisherEUT Edizioni Università di Triesteit
dc.relation.ispartofRendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematicsit
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internazionale*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectfuzzy arithmeticit
dc.subjectfuzzy numbersit
dc.subjectpossibility theoryit
dc.subjectinteractivityit
dc.titlePossibility distribution calculus and the arithmetic of fuzzy numbersit
dc.typeArticleit
dc.identifier.doi10.13137/2464-8728/33305-
dc.subject.msc201003B52it
dc.subject.msc201003B50it
dc.subject.msc201094D05it
dc.identifier.eissn2464-8728-
dc.identifier.doieutx-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.languageiso639-1en-
item.openairetypearticle-
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.53 (2021)
Files in This Item:
File Description SizeFormat
21_SgarroFranzoi.pdf307.94 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

57
checked on Jun 24, 2022

Download(s)

5
checked on Jun 24, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons